# SDR 9JLA2021021227023

- Difficulty date: February 6, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N61GB
- Make and model: Beech 400A
- Aircraft serial: RK341
- Aircraft time: 4,859 hours, 3,852 cycles
- Engine: Pwa JT15D5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3033057
- Part serial: 3146
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A RIGHT ENGINE TEMP LOW ANNUNCIATOR WHILE IN FLIGHT AND REMAINED ILLUMINATED WITH N2 AT 82%. THEY INDICATED THE ITT DID SHOW A RISE DURING SWITCH OPERATION. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE ENGINE ANTI-ICE VALVE WAS DEFECTIVE. THE DEFECTIVE VALVE WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
